# SDR YENA2025009000890

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09315
- Aircraft time: 18,369 hours, 4,978 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005003
- Part serial: RP08412
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 9,714 hours, 2,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1817, JFK-JFK. (ETOPS) (AIRCRAFT PERFORMED AN AIRTURN BACK TO JFK) "WX RADAR INOP AFTER TO WHITE WXR OFF; PER TSM 34-41-00-810-802 REMOVED AND REPLACED 1SQ1 WX RADAR TRANCEIVER IAW AMM 34-41-33. PERFORMED OPS CHKS OF WX RADAR SYS IAW AMM 34-41-00. NO FAULTS NOTED.
